Good quality, arrived on time and in good condition. I look forward to continue ordering from this app on the subscription.
Оригинальная рецептурная сила Не вызывает сонливости* Лоратадин 10 мг / Антигистаминное средство Облегчение на 24 часа Внутренние и наружные аллергии Применение: Временно облегчает эти симптомы из-за сенной лихорадки или других аллергий верхних дыхательных путей: насморк чихание зудящие, водянистые глаза зуд носа или горла *При приеме в соответствии с указаниями.
Доставка из-за рубежа
Сроки рассчитываются при оформлении
Возврат и обмен
В течение 30 дней с момента получения
Оригинальная рецептурная сила Не вызывает сонливости* Лоратадин 10 мг / Антигистаминное средство Облегчение на 24 часа Внутренние и наружные аллергии Применение: Временно облегчает эти симптомы из-за сенной лихорадки или других аллергий верхних дыхательных путей: насморк чихание зудящие, водянистые глаза зуд носа или горла *При приеме в соответствии с указаниями.
- Артикул
- 3-126032
- Бренд
- Claritin
- Категория
- health / supplements / categories
- Варианты
- 1
Отзывы покупателей
this is the only product that helps my seasonal allergies
Works well, does not make feeling dizzy. Effective for sudden allergies.
I have sensitivity/ allergy to sun. I tried Zyrtec , at first once a day, it did not help. Then I took Zyrtec twice a day . It did not help. I tried Claritin. It did helped to regulate sensitivity. I took it for 2 months.
Thank you so much for carrying regular Claritin I was looking for. Doctor told me to get this, not Claritin-D (for my case anyway). It does the job as usual. I will keep coming back to iHerb!
I always have Claritin on hands because I am very sensitive to some food and medications. And Claritin is always helps.
Claritin is my goto medicine for allergy relief, I've been using this for many many years and it works for 24 hours or more. Glad that iHerb sells it at a good price compared to our local pharmacy.
Works great, really no drowsiness and helps my husband work through the day without any symptoms
This is best I have used and plan to stick with it .
There is no scent or taste. It’s easy to swallow. The quality is wonderful. The size is perfect for swallowing. Packaging easy to open. It’s definitely good for almost all ages. The benefits are more allergy relief. It’s composition of packaging is easy to open especially when sneezing Helps you feel better in about 48 hours. Very effective. Good value for the money. Frequency as directed once in the system I take every other day